# SDR SWAA2021092708993

- Difficulty date: August 19, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO BAY INTERCOSTAL ATTACH ANGLE CRACKED BS 400 LBL 25 WL 154 ; / [01] DAMAGE FOUND ON FCB INTERCOSTAL ATTACHED ANGLE BS 400 LBL 25 WL 154 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C; [02] VERIFIED DAMAGE FOUND ON FCB INTERCOSTAL ATTACHED ANGLE BS 400 LBL 25 WL 154 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C.; [03] LOCATED AND DRILLED NEW FWD CARGO BAY INTERCOSTAL ATTACH ANDLE BS 400; LBL 25; WL 154 PER SRM 51-40-02-0G-0 AND BOEING DWG 143A7505.  OK TO INSTALL; [04] VERIFIED CORRECTIVE ACTION 3 OK TO INSTALL; [05] INSTALLED FWD CARGO BAY INTERCOSTAL ATTACH ANDGLE; BS 400; LBL 25; WL 154 PER SRM 51-40-02-0G-0 AND BOEING DWG 143A7505.   ALSO RESTORED CIC TO THE AREA UPON COMPLETION OF INSTALLATION.; [06] INSPECTION COMPLETE; [07] INSPECTION COMPLETE
